# SDR USAA950722

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 60030451LB
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - THE FORWARD CEILING EMERGENCY LIGHTS WOULD NOT SHUT OFF.  MAINTENANCE REPLACED THE POWER SUPPLY.  OPERATIONS CHECKED GOOD.  (X)
